How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10768
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

A few weeks ago, I had severe left eye pain with during.

Customer Question

Hello,
A few weeks ago, I had severe left eye pain with during orgasm. This happened on 4 or 5 separate days over the course of a week, this occurrence appears to have stopped, but my left eye still feels more pressure behind it sometimes. Is this something I should be concerned about?
Thanks.
Submitted: 8 months ago.
Category: Eye
Expert:  Dr. Rick replied 8 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Did you have any nausea during this time?

Was your vision affected?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 8 months ago.
I did not have any nausea or vision problems. Just severe eye socket pressure/pain.
I suffer from depression/anxiety but no other health concerns. I have been taking Viibryd at 40mg dose for about a year. A couple months ago my doctor upped my dose to 60mg, I tried this for a couple weeks but after suffering from some unwanted side effects of electrical brain shocks, I lowered my dose slowly back to 40mg without my doctors knowledge.
Expert:  Dr. Rick replied 8 months ago.

Thank you for that additional information.

First of all you should let your doctor know that you have lowered your viibryd dose due to electrical brain shock side effects. She could probably find a different medication that works better for you....

What you are experiencing could be a form of migraine. Of course, it might be from a sinus problem that is made worse when your blood pressure spikes during orgasm.

While I do not believe that this is a sign of anything horrible I'd make sure to mention it to your doctor on your next visit. Also it would be helpful if you started keeping notes on when this happens, how long it lasts, any associated symptoms etc and share these data with your doctor.

At this point I do not believe you need any sort of extensive workup or imaging study, although having a complete eye exam by an ophthalmologist would be a good idea.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS